# SDR SWAA2020120329784

- Difficulty date: November 12, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT TRANSITION ANGLE IN THE AFT CARGO PIT HAS CORROSION FROM STA 817 TO 727J.  REMOVED AND REPLACED SECTION OF LT TRANSITION ANGLE IN AFT CARGO FROM STA 727H + 10' TO STA 807 +10' LBL 21', PER SRM 53-00-53-2R-5.  SEE SA-M 326; S/N 1200891 FOR INDIVIDUAL WORK ACCOMPLISHMENT.
